# SDR SIMA20150205001

- Difficulty date: February 5, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 28,566 hours, 24,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER LIGHT INSTALLED BACKWARDS.  REPOSITIONED AFT EXTERNAL RT EMER LIGHT ASSEMBLY IAW AMM 33-50-10.  OPERATIONS CHECKED GOOD.
